Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 3, 2015, 4:16 PM MDT for Baca County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2015, 4:16 PM MDT (22:16 UTC)
- Expired
- Aug 3, 2015, 5:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
County Baca County, CO
The radar
The Dodge City radar (KDDC), 207 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 604 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
810 WWUS85 KPUB 032216 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 416 PM MDT MON AUG 3 2015 COZ099-032300- SPRINGFIELD VICINITY/BACA COUNTY CO- 416 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL 500 PM MDT... AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VILAS TO 6 MILES SOUTHEAST OF CAMPO...AND MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE...VILAS...WALSH...STONINGTON AND OPEN COUNTRY OF SOUTHEASTERN BACA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3748 10205 3700 10205 3700 10257 3747 10249 TIME...MOT...LOC 2215Z 269DEG 10KT 3739 10242 3705 10248 $$ MW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:40 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 3, 2:40 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 240 PM MDT MON AUG 3 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 238 PM MDT MON AUG 3 2015 AN UPR TROF WL CONTINUE WORKING ITS WAY NORTHEASTWARD OVR CO THRU THIS EVENING...AND WL CONTINUE PRODUCING SHOWERS AND TSTMS DURING THIS TIME OVR NRN AND ERN CO. SATELLITE IMAGES SHOW DRIER AIR WORKING ITS WAY EASTWARD BEHIND THIS UPR TROF. OVR THE FORECAST AREA...MUCH OF THE MORE WIDESPREAD AND HEAVIER PCPN ASSOCIATED WITH THE UPR TROF WL LIKELY BE WORKING ITS WAY NORTH AND EAST OF THE AREA BY LATE AFTERNOON OR EARLY EVENING...BUT THE HRRR IS SHOWING ANOTHER ROUND OF CONVECTION MOVING EASTWARD OFF THE ERN MTNS AFTER ABOUT 01Z. WITH SUFFICIENT CAPE AND MARGINAL SHEAR...THERE IS THE POSSIBILITY OF ONE OR TWO STORMS BECOMING SVR OR MARGINALLY SVR THRU EARLY THIS EVENING OVR THE ERN PLAINS. BY MIDNIGHT MUCH OF THE CONVECTION SHOULD HAVE ENDED...ALTHOUGH SOME LINGERING ACTIVITY COULD CONTINUE OVR THE FAR SERN PLAINS A BIT LONGER. AN UPR RIDGE WL THEN BE BUILDING OVR THE AREA THRU TUE. ALTHOUGH THERE WL BE DRIER AIR OVR THE AREA ON TUE...THERE WL STILL BE ENOUGH MSTR AROUND FOR SOME ISOLD MAINLY AFTERNOON SHOWERS AND TSTMS...MAINLY OVR AND NR THE HYR TRRN. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 238 PM MDT MON AUG 3 2015 ...MONSOON RETURNS FOR THE WEEKEND... HIGH PRESSURE WILL BUILD STRONGLY FROM THE SOUTH FOR THE MID-WEEK PERIOD...AS THE H5 CENTER SHIFTS OVER CENTRAL NM. A WEAK SHORTWAVE WILL CROSS THROUGH WY WED NIGHT...BUT MOST OF THE IMPACT WILL BE NORTH OF OUR CWA. THIS DISTURBANCE COULD SPARK SOME ISOLD TO CT STORMS OVER THE MTS LATE WED...BUT OTHERWISE IT WILL BE DRY...AND THE WEAK ZONAL FLOW WILL BRING THE UPPER 90S BACK TO MOST OF SE CO...ALONG WITH 80S FOR THE HIGHER ELEVATIONS. THURSDAY LOOKS EVEN MORE HOT AND DRY...WITH TEMPS POSSIBLY AROUND 100 DEGREES FOR THE HOT SPOTS ALONG THE LOWER ARKANSAS VALLEY. ANOTHER WEAK DISTURBANCE WILL MOVE THROUGH THE RIDGE LATE IN THE DAY...BUT TS COVERAGE SHOULD BE ISOLD AT BEST. FRIDAY WILL CONTINUE TO BE WARM AS THE UPPER HIGH SHIFTS BACK EWD INTO TX...AND SW FLOW ESTABLISHES ITSELF OVER CO. THE MONSOONAL PLUME WILL BEGIN WORKING ITS WAY BACK INTO WRN CO AS A TROUGH MOVES ASHORE OVER NRN CA...AND THEN TRANSLATES NEWD INTO THE INTER-MOUNTAIN REGION ON SATURDAY. EXPECT WIDESPREAD STORMS OVER THE MTS THROUGH SAT NIGHT AS THE DEPARTING TROUGH STRENGTHENS MONSOONAL FLOW INTO SW CO. THE ERN ZONES MAY NOT SEE AS MUCH WIDESPREAD PRECIP COVERAGE...BUT STILL SHOULD SEE AT LEAST ISOLD-SCT AFTERNOON AND EVENING STORMS. BEYOND SATURDAY...THE FORECAST BECOMES A BIT MORE UNCERTAIN. MODEL CONSENSUS SUGGESTS THAT THE UPPER HIGH WILL GRADUALLY SHIFT BACK TO THE WEST...BRINGING OUR AREA BACK TO A DRY AND HOT SUMMER PATTERN. BUT HOW FAST THIS WILL OCCUR IS DEBATABLE. THE GFS RETURNS US TO THIS DRY AND HOT PATTERN AS SOON AS SUNDAY...WHILE THE ECMWF HOLDS OFF TIL LATER NEXT WEEK. THE ENSEMBLES MAKE IT CLEAR THAT THERE WILL BE A TROUGH SOMEWHERE OVER THE PACNW...AND A RIDGE SOMEWHERE OVER THE SOUTHERN PLAINS...BUT SUBTLE SHIFTS IN THE OVERALL PATTERN WILL DETERMINE DAILY POPS AND TEMPS. SO...PERSISTENCE SEEMS TO BE THE BEST BET AT THIS POINT...WITH NO SIGNIFICANT PRECIP AND TEMPS AT OR SLIGHTLY ABOVE AVERAGE FOR THIS PERIOD. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 238 PM MDT MON AUG 3 2015 VFR CONDITIONS ARE GENERALLY EXPECTED AT THE TAF SITES TONIGHT AND TUESDAY. SHOWERS AND TSTMS WILL BE POSSIBLE THIS EVENING AT THE TAF SITES AND THERE IS THE POTENTIAL FOR BRIEF MVFR CONDITIONS IN HEAVY RAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Aug 3, 11:00 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1100 AM MDT MON AUG 3 2015 COZ058>089-093>099-041700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1100 AM MDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A WEATHER DISTURBANCE WILL INTERACT WITH MONSOON MOISTURE TO PRODUCE SCATTERED THUNDERSTORMS OVER THE AREA TODAY. STORMS MAY LINGER OVER THE EASTERN PLAINS UNTIL AROUND MIDNIGHT BEFORE DRIER AIR MOVES IN FROM THE WEST. THE PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND HEAVY RAIN WHICH COULD CAUSE LOCALIZED FLASH FLOODING. HOWEVER...A FEW STORMS ACROSS THE PLAINS COULD APPROACH SEVERE LIMITS...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY THROUGH THURSDAY...DRIER AIR WILL MOVE INTO THE REGION WITH THUNDERSTORMS MOSTLY LIMITED TO THE MOUNTAINS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS. STARTING FRIDAY...A PLUME OF MONSOON MOISTURE WILL START MOVING INTO THE REGION FROM THE SOUTH. THUNDERSTORM CHANCES WILL INCREASE OVER THE WEEKEND...WITH SATURDAY BEING THE WETTEST DAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Special weather statement, Aug 3, 2:15 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 215 PM MDT MON AUG 3 2015 COZ097-032100- LAS ANIMAS VICINITY/BENT COUNTY CO- 215 PM MDT MON AUG 3 2015 ...SPECIAL WEATHER STATEMENT... AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAS ANIMAS...OR 16 MILES EAST OF NORTH LA JUNTA...MOVING NORTH AT 15 MPH. HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAS ANIMAS...JOHN MARTIN RESERVOIR AND FORT LYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3794 10317 3799 10337 3823 10329 3818 10302 TIME...MOT...LOC 2015Z 198DEG 13KT 3803 10324 MW
Local storm report, Aug 3, 2:58 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 4 SSW LAS ANIMAS 38.01N 103.25W
08/03/2015 M2.75 INCH BENT CO PUBLIC
IN PAST HOUR
&&
MWSpecial weather statement, Aug 3, 3:13 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT MON AUG 3 2015
COZ099-032200-
SPRINGFIELD VICINITY/BACA COUNTY CO-
313 PM MDT MON AUG 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
400 PM MDT...
AT 312 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES WEST OF CAMPO...OR 33 MILES SOUTHWEST OF SPRINGFIELD...MOVING
NORTHEAST AT 15 MPH.
HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN BACA
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3714 10308 3733 10277 3719 10264 3700 10256
3700 10292 3699 10293 3699 10295 3700 10307
TIME...MOT...LOC 2112Z 236DEG 18KT 3703 10299
MWSpecial weather statement, Aug 3, 3:32 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 332 PM MDT MON AUG 3 2015 COZ070-071-032215- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SAN LUIS VALLEY CO- 332 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALAMOSA...WEST CENTRAL COSTILLA...SOUTHEASTERN RIO GRANDE AND NORTHEASTERN CONEJOS COUNTIES UNTIL 415 PM MDT... AT 331 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA JARA...OR 7 MILES SOUTHWEST OF ALAMOSA...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALAMOSA...SANFORD...LA JARA. LAT...LON 3728 10603 3746 10604 3751 10564 3724 10563 TIME...MOT...LOC 2131Z 268DEG 12KT 3737 10595 MW
Special weather statement, Aug 3, 3:34 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 334 PM MDT MON AUG 3 2015 COZ099-032215- SPRINGFIELD VICINITY/BACA COUNTY CO- 334 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL 415 PM MDT... AT 334 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER VILAS...OR 8 MILES SOUTHEAST OF SPRINGFIELD...MOVING EAST AT 10 MPH. HEAVY RAIN...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH...VILAS AND STONINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3724 10252 3740 10257 3756 10227 3728 10215 TIME...MOT...LOC 2134Z 252DEG 10KT 3734 10248 MW
Special weather statement, Aug 3, 4:16 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 416 PM MDT MON AUG 3 2015 COZ099-032300- SPRINGFIELD VICINITY/BACA COUNTY CO- 416 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL 500 PM MDT... AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VILAS TO 6 MILES SOUTHEAST OF CAMPO...AND MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE...VILAS...WALSH...STONINGTON AND OPEN COUNTRY OF SOUTHEASTERN BACA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3748 10205 3700 10205 3700 10257 3747 10249 TIME...MOT...LOC 2215Z 269DEG 10KT 3739 10242 3705 10248 MW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:33 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Aug 3, 1:01 PM MDT | Areal Flood Advisory | PUB | Bent | 119 min |
| Aug 3, 1:14 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Aug 3, 1:33 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Aug 3, 1:40 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 3, 2:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Aug 3, 2:24 PM MDT | Areal Flood Advisory | PUB | Bent | 111 min |
| Aug 3, 2:50 PM MDT | Flash Flood Warning | PUB | Bent | 3 hr |
| Aug 3, 3:13 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
| Aug 3, 3:32 PM MDT | Special Weather Statement | PUB | Alamosa | 43 min |
| Aug 3, 3:34 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Aug 3, 5:06 PM MDT | Areal Flood Advisory | PUB | Baca | 114 min |
| Aug 3, 5:14 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| Aug 3, 5:40 PM MDT | Areal Flood Advisory | PUB | Huerfano | 110 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.